MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 46" (117 CM) 50 ML, DILUENT SET FOR CHANNEL 2 W/20 DROP DRIP CHAMBER, SPIROS®; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 46" (117 CM) 50 ML, DILUENT SET FOR CHANNEL 2 W/20 DROP DRIP CHAMBER, SPIROS®; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH4002
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.Additional contact phone : (b)(6).
 
Event or Problem Description
The event involved a 46" (117 cm) 50 ml, diluent set for channel 2 w/20 drop drip chamber, spiros® where it was reported the syringe contains impurities, which are present due to the color discrepancy between the connector and the impurities, indicating contamination from non-use." the event occurred during medication preparation.It was also mentioned that there was no concomitant drug, no concomitant device, no bleed-back, with unknown name of chemo drug, no bio-hazard and unknown user facility med-watch.The device was not reprocessed/resterilized.There was no patient involvement, no adverse event/patient harm and no delay in critical therapy.
 
Additional Manufacturer Narrative
Received one used ch4002 diluent set for inspection.Unknown chemo drug solution residuals were observed throughout the set.The color and appearance of the fluid residuals appeared the same throughout the set.The reported complaint could not be confirmed.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
46" (117 CM) 50 ML, DILUENT SET FOR CHANNEL 2 W/20 DROP DRIP CHAMBER, SPIROS®
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19665335
Report Number9617594-2024-00867
Device Sequence Number12491120
Product Code ONB
UDI-Device Identifier00840619054786
UDI-Public(01)00840619054786(17)281001(10)13659713
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH4002
Device Lot Number13659713
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Supplement Date Received by Manufacturer07/24/2024
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown